CSpace
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM
Dai, Guowei1; Sun, Yimin2; Wang, Zhi-Qiang3,4; Zhang, Zhitao5,6
2020-03-01
Source PublicationTOPOLOGICAL METHODS IN NONLINEAR ANALYSIS
ISSN1230-3429
Volume55Issue:1Pages:343-367
AbstractUsing bifurcation analysis we investigate the structure of the set of positive solutions for the coupled nonlinear Schrodinger system { -Delta u(1 )+( )u(1 )= u(1)(3) + beta u(1)u(2)(2) in R-N, -Delta U-2 + lambda u(2) = mu u(2)(3) + beta u(2)u(1)(2) in R-N, u(1 )(x), u(2) (x) -> 0 as vertical bar x vertical bar -> + infinity, where N = 1, 2, 3, mu is a positive constant, lambda and beta are positive real parameters. We prove the existence of two two-dimensional continua S-1 and S-2 emanating from the two sets of semi-positive solutions which cover some regions in term of (beta, lambda) is an element of R-+(2). To do this, we establish a multi-parameter unilateral global bifurcation theorem.
KeywordSchrodinger systems global bifurcation multi-parameter positive solutions
DOI10.12775/TMNA.2019.098
Indexed BySCI
Language英语
Funding ProjectNNSF of China[11771428] ; NNSF of China[11926335] ; NNSF of China[11871129] ; NNSF of China[11771324] ; NNSF of China[11831009] ; NNSF of China[11811540026]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000522653200016
PublisherJULIUSZ SCHAUDER CTR NONLINEAR STUDIES
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51032
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Zhitao
Affiliation1.Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China
2.Northwest Univ, Dept Math, Xian 710127, Peoples R China
3.Fujian Normal Univ, Coll Math & Informat, Fuzhou 350117, Peoples R China
4.Utah State Univ, Dept Math & Stat, Logan, UT 84322 USA
5.Chinese Acad Sci, Acad Math & Syst Sci, HLM, Beijing 100190, Peoples R China
6.Univ Chinese Acad Sci, Sch Math Sciencese, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Dai, Guowei,Sun, Yimin,Wang, Zhi-Qiang,et al. THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM[J]. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS,2020,55(1):343-367.
APA Dai, Guowei,Sun, Yimin,Wang, Zhi-Qiang,&Zhang, Zhitao.(2020).THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM.TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS,55(1),343-367.
MLA Dai, Guowei,et al."THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM".TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS 55.1(2020):343-367.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dai, Guowei]'s Articles
[Sun, Yimin]'s Articles
[Wang, Zhi-Qiang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dai, Guowei]'s Articles
[Sun, Yimin]'s Articles
[Wang, Zhi-Qiang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dai, Guowei]'s Articles
[Sun, Yimin]'s Articles
[Wang, Zhi-Qiang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.